I'm feeling so high

I am not sure if this is the way that these pills work or my body is so sensible to everything that the pills hit me badly. No, I am not talking about any ilegal drug.
This is about melatonin, that stupid hormone that regulates sleep which my doctor prescribed me since I can't take any other pill (like alplazolan or clonazepam). So melatonin supossed to start working after 15 days that you are taking it but I could feel the effect from the first day.

20-25 minutes after taking the pill I start to feel very VERY dizzy, my legs get weak and I get tired to the point that I can't stand. I researched on internet for the side effects to see if the diziness is normal but there is nothing about it. The only side effect this pill has, is feeling tired during the day which I already can feel.

Anyway I am finally sleeping more then 5 hours but still waking up so much. This is harder than before to get up at morning, not sure if this is because the pill, or because at 6 am my heart rate is usually 46.

I wonder this pill will really fix my sleeping or just knock me down when I take it.


Error

Anonymous comments are disabled in this journal

default userpic

Your reply will be screened

Your IP address will be recorded